# SDR IPXA2021020365309

- Difficulty date: January 7, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 20,846 hours, 12,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B13760
- Condition: Damaged
- Location: Main Cabin Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CMAIN CABIN PANEL 221FF AT CREW ENTRY DOOR AREA HAS LOWER SURFACE DAMAGE SREO A300-5720-42722.
